Subgraphs of large connectivity and chromatic number in graphs of large chromatic number

N. Alon, D. Kleitman, C. Thomassen, M. Saks, P. Seymour

Research output: Contribution to journalArticlepeer-review

Abstract

For each pair k, m of natural numbers there exists a natural number f(k, m) such that every f(k, m)‐chromatic graph contains a k‐connected subgraph of chromatic number at least m.

Original languageEnglish
Pages (from-to)367-371
Number of pages5
JournalJournal of Graph Theory
Volume11
Issue number3
DOIs
StatePublished - 1987

Fingerprint

Dive into the research topics of 'Subgraphs of large connectivity and chromatic number in graphs of large chromatic number'. Together they form a unique fingerprint.

Cite this